# SDR REXA201100335

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 601R24036
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER HINGE FITTING (ELEVATOR SIDE) IS CHAFED APPROX 1.6" LONG X 0.025" DEEP (MAX) ON LOWER INBD EDGE.  REPAIRED IAW EO 601R-55-21492 AND 8110-3 DATED MAY 29, 2011.
